# SDR SWAA2015121547102

- Difficulty date: December 12, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 62,544 hours, 49,725 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A170033
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WINDSCREEN LT EMER FLASHLIGHT STRAP BROKEN.  R & R STRAP IAW SOPM.
